# SDR UIEA2020072181570

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,361 hours, 15,358 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Circuit Breaker
- Part number: B4301
- Part serial: CL51902
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DEBRIEF ON RT GENERATOR ISSUE,  AFTER TAKE OFF, RT GENERATOR NEVER TRIPPED OFF,   GENERATOR LIGHT AND ALL OVERHEAD LIGHTS AND CREW FLORESCENT LIGHTS WENT DIM, BRIGHT, AND DIM. EICAS MESSAGE FO TRANSFER MESSAGE CAME ON AND OFF WITH REGULAR CYCLES. 1 HOUR INTO FLIGHT SYSTEM WORKS NORMAL.  TROUBLESHOT SYSTEM IAW WDM 24-21-21. CHECKED FEEDER WIRES FROM RT GCU TO IDG. FOUND OK. FOUND 300 OHMS AT NEUTRAL CABLE FROM IDG. TIGHTENED LOOSE GROUND TERMINAL AT G05218. IAW WDM 24-21-21. OPS CHECKED OK IAW AMM 24-22-00.   REMOVED AND REPLACED THE RT C/B 6903 AND CARRIED OUT AN OPS CHECK, CHECKED OK IAW AMM 24-22-03.
